| Catalog Number |
637-202 |
| Medical Device Problem Codes |
Improper Flow or Infusion (2954); Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: issue with air sensor.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved and/or logs were not provided for evaluation.The reported defect was not confirmed.All information concerning this reported incident has been included in our trend analysis of the product line.